# SDR ASOA20130709111

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 29,049 hours, 22,075 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION THE LT FWD VERTICLE STABILIZER TO FUSELAGE DRAG ANGLE (SHAPE L ATACHMENT) WAS FOUND TO BE CRACKED APPROX 1.75" FROM THE AFT END.  MX R & R THE AFFECTED DRAG ANGLE, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 07/12/13.
